Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 215, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Oct 8, 2018, 6:01 PM CDT for Daviess County, Harrison County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2018, 6:01 PM CDT (23:01 UTC)
- Expired
- Oct 8, 2018, 6:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, MO, Harrison County, MO
The radar
The Pleasant Hill radar (KEAX), 146 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 8, 5:33 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
959
WUUS53 KEAX 082301
SVREAX
MOC061-081-082330-
/O.NEW.KEAX.SV.W.0215.181008T2301Z-181008T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
601 PM CDT MON OCT 8 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northwestern Daviess County in north central Missouri...
Southwestern Harrison County in north central Missouri...
* Until 630 PM CDT.
* At 600 PM CDT, a severe thunderstorm was located over Pattonsburg,
or 12 miles northwest of Gallatin, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bethany, Pattonsburg and Coffey.
This includes Interstate 35 in Missouri between mile markers 71 and
93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for north central
Missouri.
LAT...LON 3997 9410 3999 9420 4028 9414 4029 9398
4021 9387
TIME...MOT...LOC 2300Z 205DEG 37KT 4003 9415
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Leighton2 follow-up statements
843
WWUS53 KEAX 082318
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
618 PM CDT MON OCT 8 2018
MOC061-081-082330-
/O.CON.KEAX.SV.W.0215.000000T0000Z-181008T2330Z/
Daviess MO-Harrison MO-
618 PM CDT MON OCT 8 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTH CENTRAL DAVIESS AND SOUTHWESTERN HARRISON COUNTIES...
At 618 PM CDT, a severe thunderstorm was located near Pattonsburg, or
9 miles south of Bethany, moving north at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bethany.
This includes Interstate 35 in Missouri between mile markers 81 and
93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 1000 PM CDT for north central
Missouri.
LAT...LON 4010 9403 4012 9417 4028 9414 4029 9398
4022 9388
TIME...MOT...LOC 2318Z 199DEG 20KT 4013 9409
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Leighton000
WWUS53 KEAX 082329
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
629 PM CDT MON OCT 8 2018
MOC061-081-082339-
/O.EXP.KEAX.SV.W.0215.000000T0000Z-181008T2330Z/
Daviess MO-Harrison MO-
629 PM CDT MON OCT 8 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DAVIESS AND
SOUTHWESTERN HARRISON COUNTIES WILL EXPIRE AT 630 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Missouri.
LAT...LON 4010 9403 4012 9417 4028 9414 4029 9398
4022 9388
TIME...MOT...LOC 2329Z 205DEG 37KT 4022 9403
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 3:25 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Oct 8, 3:25 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 325 PM CDT Mon Oct 8 2018 .Discussion... Issued at 324 PM CDT MON OCT 8 2018 The historically wet pattern that has persisted across the area since late last week is taking a bit of a breather this afternoon as the focus for showers and thunderstorms has shifted a bit further west into NE/KS/OK in the vicinity of a stationary front. A 35-40kt southerly LLJ has been persistent in that area today and has allowed storms to continue to fire out there. The storm motion has been from south to north mimicking the orientation of the LLJ. This should continue to be the case through the remainder of the afternoon keeping the bulk of precipitation to the west of the CWA (although Atchison Co. Kansas and northwestern Missouri will see the chance for thundershowers to sneak into those areas). Tonight the LLJ begins to veer to the SW and even shifts further east brings the chance for showers and thunderstorms back into the area. The western CWA will definitely see precipitation...heavy at times whereas the eastern CWA will see little if any precipitation overnight. Tomorrow into Tuesday night and Wednesday morning we will see a similar set up to today. The LLJ that moves into our area overnight will weaken during the morning with showers weakening in turn. The LLJ will then ramp up again late morning across eastern Kansas and showers and thunderstorms will begin redeveloping over those areas. Again, the western CWA will see the best chance for precipitation during the late morning and afternoon. As we get into tomorrow evening a upper level jet rounding the base of a upper level trough that will be moving into the western High Plains forcing a surface cold front toward the CWA. Strong forcing along the front will allow thunderstorms to develop. These storms are expected to quickly grow linear and given the shear there is the chance for storms capable of damaging winds. What is certain, is these storms will be efficient as PWATs will again be in the 1.75" range which is in the 99th percentile for the beginning of October. Rainfall totals for the remainder of the event will be between 2 to 3 inches along and west of I-35 and 1 to 2 inches east of I-35. As such, a flood watch has been issued for areas west of I-35 in northwestern Missouri and northeastern Kansas. The cold front should clear the area by Wednesday afternoon and a period of dry weather should prevail as surface high pressure moves into the region. Temperatures behind the front will be very fall- like with highs in the 50s by Thursday and Friday with lows in the mid 30s to lower 40s. Frost may be an issue but Wednesday and Thursday night. The next strong signal for rain approaching the area will be on Saturday and again rainfall could be heavy fortunately this system will be progressive and it will not be a prolonged rain event. Dry conditions should return for the second half of the weekend will cool temperatures continuing to prevail with highs in the 50s. && .Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1230 PM CDT MON OCT 8 2018 A warm front is lifting north thru the terminals this afternoon bringing winds out of the SSE around 10kts. This will also force the showers north of the terminals and conds should remain dry thru midnight. There is a chc for MVFR cigs to linger at MCI and STJ thru 20Z otrw...cigs should remain VFR until late in the TAF pd. Thunderstorms are expected to mov into the terminals btn 05Z-07Z...conds will initially remain MVFR with vsbys being reduced to 3SM-5SM. However, IFR cigs are expected to mov into the terminals btn 14Z-16Z with lgt rain contg. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...Flood Watch through Wednesday morning for KSZ025-102. MO...Flood Watch through Wednesday morning for MOZ001>005-011>014-020. && Discussion...73 Aviation...73
Hazardous weather outlook, Oct 8, 5:07 AM CDT, 12 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 507 AM CDT Mon Oct 8 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 507 AM CDT Mon Oct 8 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight On and off storms are expected, mainly along and northwest of Interstate 35. Flash flooding is possible in the KC Metro area with up to three inches falling overnight and an additional one to two inches still expected. A few storms could be strong to severe along and northwest of Interstate 35, with isolated wind gusts up to 60 mph being the main concern, but can't completely rule out the tornado concern. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday More widespread storms move back across the entire area early Tuesday morning through Wednesday. Localized flash flooding is possible across most of the area during this time. Strong to severe storms are also possible Tuesday with hail and winds being the main concerns, but can't completely rule out the tornado concern. River flooding is also expected this week, with our area and areas upstream receiving five to seven inches of rain when all is said and done. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Oct 8, 4:31 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
431 PM CDT MON OCT 8 2018
MOZ006-007-015-016-023-082215-
Putnam MO-Grundy MO-Mercer MO-Livingston MO-Sullivan MO-
431 PM CDT MON OCT 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY...SOUTHWESTERN PUTNAM...
SOUTHEASTERN MERCER...NORTHWESTERN SULLIVAN AND NORTHWESTERN
LIVINGSTON COUNTIES UNTIL 515 PM CDT...
At 429 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Trenton and Spring Hill, moving northeast at 20
mph. These storms are indicating some rotation.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Chillicothe, Trenton, Utica, Galt, Chula, Laredo, Newtown, Humphreys,
Harris, Osgood and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4038 9314 3973 9358 3979 9376 3981 9376
4046 9346
TIME...MOT...LOC 2129Z 203DEG 19KT 4003 9353
LeightonSpecial weather statement, Oct 8, 4:32 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
432 PM CDT MON OCT 8 2018
KSZ102-MOZ002-004-012-082215-
Doniphan KS-Gentry MO-Nodaway MO-Andrew MO-
432 PM CDT MON OCT 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DONIPHAN...WEST
CENTRAL GENTRY...SOUTHEASTERN NODAWAY AND CENTRAL ANDREW COUNTIES
UNTIL 515 PM CDT...
At 431 PM CDT, Doppler radar was tracking a strong thunderstorm over
Amazonia, or near Savannah, moving northeast at 35 mph. These storms
are indicating some rotation.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Maryville, Savannah, Amazonia, Barnard, Conception Junction, Bolckow,
Rosendale, Guilford, Clyde, Arkoe, Rea and Conception.
This includes the following highways...
Interstate 29 between mile markers 56 and 65.
Interstate 229 between mile markers 13 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4027 9452 3982 9489 3986 9502 3990 9501
3990 9499 3992 9500 4038 9484
TIME...MOT...LOC 2131Z 203DEG 30KT 3989 9493
LeightonSpecial weather statement, Oct 8, 4:33 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
433 PM CDT MON OCT 8 2018
MOZ004-013-021-082215-
Clinton MO-De Kalb MO-Gentry MO-
433 PM CDT MON OCT 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLINTON...SOUTHERN
GENTRY AND DEKALB COUNTIES UNTIL 515 PM CDT...
At 432 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stewartsville, or 10 miles north of Gower, moving north at 25 mph.
These storms are indicating some rotation.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Maysville, King City, Stewartsville, Clarksdale, Amity, Fairport and
Ford City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4008 9422 4003 9422 3969 9449 3973 9460
4014 9453
TIME...MOT...LOC 2132Z 199DEG 23KT 3976 9453
LeightonSpecial weather statement, Oct 8, 5:30 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
530 PM CDT MON OCT 8 2018
KSZ102-MOZ002-011-012-082315-
Doniphan KS-Holt MO-Nodaway MO-Andrew MO-
530 PM CDT MON OCT 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONIPHAN...EASTERN
HOLT...SOUTHERN NODAWAY AND NORTHWESTERN ANDREW COUNTIES UNTIL 615 PM
CDT...
At 529 PM CDT, Doppler radar was tracking a strong thunderstorm over
Forest City, or 10 miles northeast of Highland, moving northeast at
35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Mound City, Oregon, Maitland, Skidmore, Forest City, Fillmore, White
Cloud, Barnard, Graham, Arkoe and Iowa Point.
This includes Interstate 29 between mile markers 68 and 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4027 9470 3988 9513 3995 9534 3997 9534
4000 9532 4000 9531 4001 9531 4037 9511
TIME...MOT...LOC 2229Z 210DEG 32KT 3999 9518
LeightonSpecial weather statement, Oct 8, 5:47 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
547 PM CDT MON OCT 8 2018
MOZ003>005-013-014-082330-
Daviess MO-De Kalb MO-Worth MO-Gentry MO-Harrison MO-
547 PM CDT MON OCT 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NORTHWESTERN DAVIESS...
GENTRY...WESTERN HARRISON AND NORTHERN DEKALB COUNTIES UNTIL 630 PM
CDT...
At 545 PM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm. These storms are showing signs of rotation, and tornado
watch is in effect until 10 pm.
Locations impacted include...
Bethany, Albany, Stanberry, King City, Grant City, Union Star,
Pattonsburg, Eagleville, New Hampton, Irena, Darlington, Weatherby,
Mcfall, Gentry, Worth, Allendale, Denver, Hatfield, Fairport and Ford
City.
This includes Interstate 35 in Missouri between mile markers 65 and
82, and between mile markers 96 and 102.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Missouri.
LAT...LON 3989 9410 3991 9460 4027 9461 4039 9460
4040 9460 4057 9457 4057 9396
TIME...MOT...LOC 2245Z 207DEG 37KT 4022 9443
LeightonSpecial weather statement, Oct 8, 5:51 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 551 PM CDT MON OCT 8 2018 MOZ007-016-082330- Putnam MO-Sullivan MO- 551 PM CDT MON OCT 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PUTNAM AND NORTHWESTERN SULLIVAN COUNTIES UNTIL 630 PM CDT... At 550 PM CDT, Doppler radar was tracking two strong thunderstorms, one 10 miles northwest of Milan, the second near Lucerne, both moving northeast at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. These storms have demonstrated strong rotation at times, and a tornado watch remains in effect until 10 pm. Locations impacted include... Unionville, Newtown, Lucerne, Harris and Powersville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 1000 PM CDT for north central Missouri. LAT...LON 4028 9317 4028 9336 4058 9329 4058 9294 TIME...MOT...LOC 2250Z 207DEG 37KT 4033 9325 Leighton
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:38 PM CDT | Areal Flood Advisory | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Ray | 3 hr |
| Oct 7, 8:40 PM CDT | River Flood Warning | EAX | Linn, Livingston | 6 days |
| Oct 7, 8:40 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 10 days |
| Oct 7, 9:50 PM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Oct 8, 12:19 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 3 days |
| Oct 8, 12:19 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Oct 8, 1:01 AM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Platte | 9 hr |
| Oct 8, 1:20 AM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Oct 8, 1:38 AM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Oct 8, 2:02 AM CDT | River Flood Warning | EAX | Jackson | 32 hr |
| Oct 8, 3:18 AM CDT | River Flood Warning | EAX | Bates | 8 days |
| Oct 8, 3:56 AM CDT | Flood Watch | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Cass and 19 more | 47 hr |
| Oct 8, 4:30 AM CDT | River Flood Warning | EAX | Clay, Ray | 41 hr |
| Oct 8, 7:03 AM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Grundy, Harrison and 7 more | 9 hr |
| Oct 8, 7:06 AM CDT | River Flood Warning | EAX | Jackson | 35 hr |
| Oct 8, 7:47 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 4 days |
| Oct 8, 8:13 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 4 days |
| Oct 8, 8:40 AM CDT | River Flood Warning | EAX | Grundy, Livingston | 56 hr |
| Oct 8, 8:44 AM CDT | Areal Flood Warning | EAX | Platte | 3 hr |
| Oct 8, 9:25 AM CDT | River Flood Warning | EAX | Chariton, Macon | 36 hr |
| Oct 8, 9:27 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 47 hr |
| Oct 8, 9:58 AM CDT | Areal Flood Warning | EAX | Cass, Clay, Jackson, Platte | 30 hr |
| Oct 8, 3:49 PM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Grundy, Harrison and 7 more | 24 hr |
| Oct 8, 4:31 PM CDT | Special Weather Statement | EAX | Grundy, Livingston | 44 min |
| Oct 8, 4:32 PM CDT | Special Weather Statement | EAX | Andrew | 43 min |
| Oct 8, 4:33 PM CDT | Special Weather Statement | EAX | DeKalb | 42 min |
| Oct 8, 4:40 PM CDT | Tornado Warning | EAX | Andrew | 35 min |
| Oct 8, 5:02 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 43 min |
| Oct 8, 5:05 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway, Worth | 40 min |
| Oct 8, 5:30 PM CDT | Special Weather Statement | EAX | Holt | 45 min |
| Oct 8, 5:47 PM CDT | Special Weather Statement | EAX | Gentry, Worth | 43 min |
| Oct 8, 5:51 PM CDT | Special Weather Statement | EAX | Putnam | 39 min |
| Oct 8, 6:06 PM CDT | Severe Thunderstorm Warning | EAX | Putnam | 24 min |
| Oct 8, 6:14 PM CDT | Tornado Warning | EAX | Putnam | 31 min |
| Oct 8, 6:32 PM CDT | Special Weather Statement | EAX | Harrison, Worth | 43 min |
| Oct 8, 6:45 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 45 min |
| Oct 8, 6:50 PM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Daviess, DeKalb, Gentry, Harrison and 3 more | 18 hr |
| Oct 8, 6:50 PM CDT | Tornado Warning | EAX | Harrison, Mercer | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.